MathSciNet Relay Station
MathSciNet bibliographic data
MR640229 (83c:47061) 47D30 (47B05)
Murphy, G. J. Triangularizable algebras of compact operators. Proc. Amer. Math. Soc. 84 (1982), no. 3, 354–356.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement